# SDR SWAA2022020869398

- Difficulty date: February 4, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 26,834 hours, 12,203 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Oil System
- Condition: Low
- Location: Flap Xmission
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAAPS WOULD NOT GO PAST 5 WITH FLAP HANDLE AT 30. EXTENDED FLAPS TO 15 WITH ALTERNATE SWITCH. RAN BREAK COOLING AND LANDED BELOW MAX LANDING WEIGHT. ; / [01] NO FAULTS FOUND ON PSEU OR FSEU. SERVICED #1 AND #8 FLAP TRANSMISSION OIL PER AMM 12-22-51. OPS CK FLAP SYSTEM PER AMM 27-88-41. CHECK GOOD.
